# SDR CA010111015

- Difficulty date: December 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 645713037436
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 32 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) AIRCRAFT ORIGINALLY HAD PRESSURIZATION PROBLEMS, SYSTEM WAS TESTED AND OUTFLOW VALVE WAS FOUND TO BE DEFECTIVE. A CONTROLLER WAS REMOVED FROM AIRCRAFT IN THE SHOP AND INSTALLED IN AIRCRAFT C-GFLA FUNCTIONAL TESTS WERE CARRIED OUT AND SYSTEM FUNCTIONED NORMAL. WHEN A NEW CONTROLLER WAS ORDERED AND INSTALLED THE PILOTS REORTED THE (CABIN)ALTITUDE WAS FLUCTUATING. A SECOND CONTROLLER WAS ORDERED. INSTALLED AND FUNCTIONAL TESTED NORMAL. PILOTS REPORTED NO PROBLEMS WITH LAST CONTROLLER.
